ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Quadratic algebra structure in the 5D Kepler system with non-central potentials and Yang-Coulomb monopole interaction 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 380, 页码: 121-134
Authors:  Hoque, MF;  Marquette, I;  Zhang, YZ;  Marquette, I (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(445Kb)  |  Favorite  |  View/Download:19/0  |  Submit date:2017/12/21
Superintegrable  Schrodinger Equation  Quadratic Algebras  Monopole Interaction  Oscillator Algebras  Orthogonal Polynomials  
Partial wave decomposition in Friedrichs model with self-interacting continua 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 7, 页码: 72102
Authors:  Xiao, ZG;  Zhou, ZY;  Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
Adobe PDF(428Kb)  |  Favorite  |  View/Download:6/0  |  Submit date:2017/12/21
Quadratic algebra for superintegrable monopole system in a Taub-NUT space 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 9, 页码: 92104
Authors:  Hoque, MF;  Marquette, I;  Zhang, YZ;  Hoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(432Kb)  |  Favorite  |  View/Download:37/9  |  Submit date:2017/10/13
Quadratic algebra for superintegrable monopole system in a Taub-NUT space 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 9, 页码: 92104
Authors:  Hoque, MF;  Marquette, I;  Zhang, YZ
Favorite  |  View/Download:0/0  |  Submit date:2019/04/08
KALUZA-KLEIN MONOPOLE  DYNAMICAL SYMMETRY  MAGNETIC MONOPOLE  HIDDEN SYMMETRY  KEPLER-PROBLEM  QUANTUM-THEORY  FIELDS